# SDR UIEA2024052300425

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,793 hours, 25,645 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BAC1505101365
- Condition: Damaged
- Location: Bs 727-727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AREA UNDER LOWER WING-TO-BODY FAIRING BETWEEN STA 727 AND STA 727C, LEVEL OF STR27L KEEL BEAM, WITH CORROSION.( REPLACED KEEL BEAM SECTION FROM STA 727 TO STA 727C STR 27L IAW B737-800 BCF SRM 51-10-02-0G-0 PARAG 9 AND BOEING DWG: 146A7810 SHEET 47. PN: EXTRUSION: BAC 1505-101365 )
